# SDR KBM2005F00177

- Difficulty date: July 27, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,075 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2120 · Air Distribution System
- Part: Brushes
- Part number: 0500844
- Part serial: 2162
- Condition: Worn
- Location: Blower Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH BLOWER MOTOR, UNIT HAS WORN BRUSHES AND EVIDENCE OF OVERHEAT ON THE ARMATURE, REMOVED AND REPLACED.  (K)
